# SDR USAA2014102400002

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 37,375 hours, 24,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE INDICATING DISARM.  FLIGHT ATTENDANT REPORTS THAT THE RED LIGHT IS FLASHING.  REMOVED DEBRIS FROM GIRT BAR FLOOR FITTING AS REQUIRED.  VISUAL INSPECTION OF VISUAL INDICATOR & ARMED INDICATION.  OPERATIONS CHECKED NORMAL IAW AMM 25-62-44-400-006-A.
